MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC.; Carr-Locke Injection Needle

UNITED STATES ENDOSCOPY GROUP, INC.; Carr-Locke Injection Needle
Model Number 00711822
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury

Brand Name
NA
Common Device Name
Carr-Locke Injection Needle
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50230766
Report Number1528319-2026-00098
Device Sequence Number18715127
Product Code FBK
UDI-Device Identifier00724995180928
UDI-Public(01)00724995180928
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K971842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711822
Device Catalogue Number00711822
Device Lot Number(10)12526015; (10)13764109
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/13/2026
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown